RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 3–38 (Mi umn1343)  

This article is cited in 8 scientific papers (total in 10 papers)

Freund–Witten adelic formulae for Veneziano and Virasoro–Shapiro amplitudes

V. S. Vladimirov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (1316 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 1–39

Bibliographic databases:

Document Type: Article
UDC: 512.625.5; 517.982.4; 53.023
MSC: 28C10, 33B15, 20G35
Received: 22.08.1993

Citation: V. S. Vladimirov, “Freund–Witten adelic formulae for Veneziano and Virasoro–Shapiro amplitudes”, Uspekhi Mat. Nauk, 48:6(294) (1993), 3–38; Russian Math. Surveys, 48:6 (1993), 1–39

Citation in format AMSBIB
\Bibitem{Vla93}
\by V.~S.~Vladimirov
\paper Freund--Witten adelic formulae for Veneziano and Virasoro--Shapiro amplitudes
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 3--38
\mathnet{http://mi.mathnet.ru/umn1343}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264154}
\zmath{https://zbmath.org/?q=an:0866.11068}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48....1V}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 1--39
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000001}


Linking options:
  • http://mi.mathnet.ru/eng/umn1343
  • http://mi.mathnet.ru/eng/umn/v48/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Adelic formulae for the gamma and beta functions of completions of algebraic number fields, and applications of them to string amplitudes”, Izv. Math., 60:1 (1996), 67–90  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. S. Vladimirov, “Ramified Characters of Idèle Groups of One-Class Quadratic Fields”, Proc. Steklov Inst. Math., 224 (1999), 107–114  mathnet  mathscinet  zmath
    3. V. S. Vladimirov, “Adelic Formulas for Gamma and Beta Functions of One-Class Quadratic Fields: Applications to 4-Particle Scattering String Amplitudes”, Proc. Steklov Inst. Math., 228 (2000), 67–80  mathnet  mathscinet  zmath
    4. É. Yu. Lerner, M. D. Missarov, “Adelic Feynman amplitudes in lower orders of perturbation theory”, Theoret. and Math. Phys., 124:1 (2000), 938–949  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov, “Vasilii Sergeevich Vladimirov (on his 80th birthday)”, Russian Math. Surveys, 58:1 (2003), 199–209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    7. V. S. Vladimirov, “Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments”, Proc. Steklov Inst. Math., 284, suppl. 2 (2014), S1–S59  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. S. Vladimirov, “Adelic Formulas for Four-Particle String and Superstring Tree Amplitudes in One-Class Quadratic Fields”, Proc. Steklov Inst. Math., 245 (2004), 3–21  mathnet  mathscinet  zmath
    9. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
    10. S. V. Kozyrev, A. Yu. Khrennikov, V. M. Shelkovich, “$p$-Adic wavelets and their applications”, Proc. Steklov Inst. Math., 285 (2014), 157–196  mathnet  crossref  crossref  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:307
    Full text:137
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019